MathSciNet Relay Station
MathSciNet bibliographic data
MR2356572 33C45 (33C10 41A60)
Bai, Xiao-Xi; Zhao, Yu-Qiu A uniform asymptotic expansion for Jacobi polynomials via uniform treatment of Darboux's method. J. Approx. Theory 148 (2007), no. 1, 1–11.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement